On The Adele Rings Of Algebraic Number Fields

Keiichi Komatsu

研究成果: Article

12 引用 (Scopus)
元の言語English
ページ(範囲)78-84
ページ数7
ジャーナルKodai Mathematical Journal
28
発行部数1
DOI
出版物ステータスPublished - 1976
外部発表Yes

Fingerprint

Algebraic number Field
Ring

ASJC Scopus subject areas

  • Mathematics(all)

これを引用

On The Adele Rings Of Algebraic Number Fields. / Komatsu, Keiichi.

:: Kodai Mathematical Journal, 巻 28, 番号 1, 1976, p. 78-84.

研究成果: Article

Komatsu, Keiichi. / On The Adele Rings Of Algebraic Number Fields. :: Kodai Mathematical Journal. 1976 ; 巻 28, 番号 1. pp. 78-84.
@article{d7166940f7974b32b91da4aed20c9763,
title = "On The Adele Rings Of Algebraic Number Fields",
author = "Keiichi Komatsu",
year = "1976",
doi = "10.2996/kmj/1138847384",
language = "English",
volume = "28",
pages = "78--84",
journal = "Kodai Mathematical Journal",
issn = "0386-5991",
publisher = "Tokyo Institute of Technology",
number = "1",

}

TY - JOUR

T1 - On The Adele Rings Of Algebraic Number Fields

AU - Komatsu, Keiichi

PY - 1976

Y1 - 1976

UR - http://www.scopus.com/inward/record.url?scp=33749360134&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33749360134&partnerID=8YFLogxK

U2 - 10.2996/kmj/1138847384

DO - 10.2996/kmj/1138847384

M3 - Article

AN - SCOPUS:33749360134

VL - 28

SP - 78

EP - 84

JO - Kodai Mathematical Journal

JF - Kodai Mathematical Journal

SN - 0386-5991

IS - 1

ER -